# SDR ASOA02361

- Difficulty date: June 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360173450
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 4015 - ON FINAL APPROACH INTO ATL, THE CAPTAIN RECEIVED A RIGHT ENGINE/WHEEL WELL FIRE INDICATION.  THE CAPTAIN ACTIVATED BOTH RIGHT ENGINE FIRE BOTTLES AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN ATL AND THE AIRCRAFT WAS EVACUATED.  NO EVIDENCE OF FIRE OR SMOKE WAS EVER NOTED.  DUE TO THE ENGINE FIRE BOTTLES BEING DEPLOYED MAINTENANCE REMOVED AND REPLACED BOTH FIRE BOTTLES AND BOTH SQUIBS.  MAINTENANCE REPLACED THE FIRE LOOP ON THE RIGHT ENGINE WITH NO HELP.  MAINTENANCE REMOVED AND REPLACED THE FIRE LOOP IN THE WHEEL WELL AND THAT EXTINGUISHED THE INDICATION.  AIRCRAFT OK FOR SERVICE.  (M)
